# SDR ASOA2014030510070

- Difficulty date: February 14, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS ALL AROUND THE VERTICAL & HORIZ LANDING, 50 PERCENT FSH FAILED NDT.  COMPLIED WITH REO: 601R-57-21-2124.
